# SDR RRXA98352

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169442
- Condition: Damaged
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FITTING (P/N 3616944-2), AT STA 832 AND LONGERON 21 RIGHT FOUND DAMAGED.  REMOVED FITTING, FABRICATED NEW FITTING BY MATERIAL SUBSTITUTION.  ORIGINAL MATERIAL 7075-T411, SUBSTITUTED WITH 7075T-T6 IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05130.  FABRICATED AND INSTALLED NEW FIITING IAW DWG 3616944-2 AND DPS4.999.
